# SDR UIEA2018030900355

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,058 hours, 16,324 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Heat Controller
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT INOPERATIVE.  PERFORMED WINDOW HEAT GROUND TEST IAW AMM 30-41-00,  NO DEFECTS NOTED, CLEANED & SECURED THE CONNECTOR ON THE WINDOW HEAT CONTROL PANEL ( P5 ) IAW SWPM 20-60-01, CHECKED CONTINUITY FROM PIN 9 TO PIN 8 ON CONTROLLER,  NO DEFECTS NOTED , SYSTEM OPS CHECKED GOOD IAW AMM 30-41-00.   ACFT OK FOR SERVICE.
